# SDR UALA2010012100257

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N778UA
- Make and model: Boeing 777222
- Aircraft serial: 26940
- Aircraft time: 55,542 hours, 10,099 cycles
- Engine: Pwa PW4077
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2610000101
- Condition: Malfunctioned
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BUSS GALLEY OVEN R31 CB R31 POPPED DID NOT RESET.  REPLACED R31 OVEN. OPS GOOD .
